| Model Number |
RA002-4545SL70 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation.Evaluation was performed by london implant retrieval centre (lirc).The root cause is unable to be determined at this time.A review of the device history records (dhr) confirmed the device met all quality inspections and specifications prior to release.If any additional information is provided, a supplemental report will be submitted.
Event or Problem Description
An investigation report from an implant retrieval center was received and reported that during examination, the rod would not distract and force testing was unable to be performed.Additionally, it was noted during surface damage grading that there was galling.Upon disassembly of the rod, debris was found in the pin housing.It was reported that the rod was removed as part of a planned removal procedure after desired lengthening had been achieved; there was no adverse patient or user impact associated with this report.No additional information is available.Report 2 of 2.